Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sharp pain in lower stomach. Getting bumps on vagina during menstrual cycle. Worrisome

I have really sharp.pains in my lower stomach . A few months ago I went to Planned Parenthood and was told I have clamedia. I took medication for and it was gone. but now every time I start my period i get these bumbs on my vagina but only when im about to start my period. They have pust. i only get one at a time.i have one now but no pust but do have alot of stomach pains and im worried.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for the query.

Your symptoms of small lesions in vagina which gets exaggerated during menstrual periods suggest herpes virus infection. Pus inside suggests secondary infection.
I recommend you to get a STD profile to rule out other sexually transmitted diseases.
Treatment depends upon the diagnosis.
Gancyclovir is treatment of choice for herpes infection.
Maintain personal hygiene.

Dr Nilofer
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor